Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Presenting generalized $q$-Schur algebras
HTML articles powered by AMS MathViewer

by Stephen Doty
Represent. Theory 7 (2003), 196-213
Published electronically: May 20, 2003


We obtain a presentation by generators and relations for generalized Schur algebras and their quantizations. This extends earlier results obtained in the type $A$ case. The presentation is compatible with Lusztig’s modified form $\mathbf {\dot {U}}$ of a quantized enveloping algebra. We show that generalized Schur algebras inherit a canonical basis from $\mathbf {\dot {U}}$, that this gives them a cellular structure, and thus they are quasihereditary over a field.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 16W35, 81R50
  • Retrieve articles in all journals with MSC (2000): 17B37, 16W35, 81R50
Bibliographic Information
  • Stephen Doty
  • Affiliation: Department of Mathematics and Statistics, Loyola University Chicago, Chicago, Illinois 60626
  • MR Author ID: 59395
  • ORCID: 0000-0003-3927-3009
  • Email:
  • Received by editor(s): August 31, 2002
  • Published electronically: May 20, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Represent. Theory 7 (2003), 196-213
  • MSC (2000): Primary 17B37, 16W35, 81R50
  • DOI:
  • MathSciNet review: 1990659